# SDR ASOA20140208021

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 32,513 hours, 31,523 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0508E837
- Condition: Failed
- Location: Cockpit
- Part time: 22,665 hours, 13,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE NR 2 MAIN FLIGHT DISPLAY WAS INOPERATIVE ACCOMPANIED BY AN ODOR OF AN ELECTRICAL FIRE WITH NO SMOKE DETECTED.  MAINTENANCE R & R THE NR 2 MFD, OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
